# SDR UIEA2021060101241

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND CRACK DAMAGE ON THE OUTER CHORD AT STA 460 L1 DOOR UPPER MAIN SILL( REPAIRED DAMAGED OUTER CHORD IAW EO NO 4453A291 REV 7. JOB COMPLETED AND CONDITION CHK NORMAL. )
